Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Amarillo, TX

April 16, 2015Donley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2015, 6:55 PM CDT for Donley County, Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 6:55 PM CDT (23:55 UTC)
Expired
Apr 16, 2015, 7:28 PM CDT
In force
33 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Donley County, TX

The radar

The Amarillo radar (KAMA), 94 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 7:05 PM CDTHAIL 1Lelia Lake, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 1:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS54 KAMA 162355
SVRAMA
TXC129-170045-
/O.NEW.KAMA.SV.W.0041.150416T2355Z-150417T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
655 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 745 PM CDT

* AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  LELIA LAKE...AND MOVING NORTH AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          LELIA LAKE...         HEDLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3513 10086 3511 10067 3501 10054 3493 10054
      3474 10067 3474 10094
TIME...MOT...LOC 2355Z 200DEG 23KT 3482 10081

HAIL...1.50IN
WIND...<50MPH

$$

BRB
3 follow-up statements
736 
WWUS54 KAMA 170007
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
707 PM CDT THU APR 16 2015

TXC129-170045-
/O.CON.KAMA.SV.W.0041.000000T0000Z-150417T0045Z/
DONLEY TX-
707 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DONLEY
COUNTY UNTIL 745 PM CDT...

AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LELIA LAKE...
AND MOVING NORTH AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          LELIA LAKE...         HEDLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3482 10069 3488 10091 3513 10084 3511 10067
      3501 10054
TIME...MOT...LOC 0007Z 200DEG 27KT 3494 10075

HAIL...1.25IN
WIND...<50MPH

$$

BRB
608 
WWUS54 KAMA 170021
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
721 PM CDT THU APR 16 2015

TXC129-170045-
/O.CON.KAMA.SV.W.0041.000000T0000Z-150417T0045Z/
DONLEY TX-
721 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DONLEY
COUNTY UNTIL 745 PM CDT...

AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF ALANREED...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LELIA LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3487 10066 3491 10085 3512 10079 3511 10067
      3502 10056
TIME...MOT...LOC 0021Z 204DEG 29KT 3511 10065

HAIL...1.00IN
WIND...<50MPH

$$

BRB
429 
WWUS54 KAMA 170028
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
728 PM CDT THU APR 16 2015

TXC129-170038-
/O.CAN.KAMA.SV.W.0041.000000T0000Z-150417T0045Z/
DONLEY TX-
728 PM CDT THU APR 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DONLEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3487 10066 3491 10085 3512 10079 3511 10067
      3502 10056
TIME...MOT...LOC 0028Z 204DEG 29KT 3516 10062

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:52 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 16, 6:52 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT THU APR 16 2015

.UPDATE...
HAVE TRIMMED THE BACK EDGE OF THE TORNADO WATCH WITH THE WATCH INTACT
ACROSS THE FAR EASTERN PANHANDLES. THE PREVIOUS STORMS THIS AFTERNOON
HAVE HELPED TO STABILIZE THE ATMOSPHERE AND WE WILL LIKELY NOT HAVE
ENOUGH TIME BEFORE SUNSET TO DESTABILIZE AGAIN. SEVERE STORMS ARE NOT
OUT OF THE QUESTION AS HI-RES MODELS DEVELOP AN ADDITIONAL BAND OF
STORMS ACROSS OUR WEST TONIGHT BUT THE CHANCE FOR ADDITIONAL
TORNADOES FROM THAT ROUND OF CONVECTION IS UNLIKELY.

&&

.PREV DISCUSSION... /ISSUED 625 PM CDT THU APR 16 2015/

AVIATION...
CONVECTION ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON
WILL CAUSE A COMPLICATED TAF CYCLE THROUGH ROUGHLY 6Z THIS EVENING
FOR ALL TERMINALS. HAVE CARRIED VCTS FOR ALL TERMINALS AND HAVE
REMOVED MENTION FROM PREVAILING BASED ON HI-RES MODELS. SHOULD A CORE
MOVE OVER THE TERMINALS WE WILL LIKELY SEE A QUICK DROP IN
VISIBILITY AND CEILINGS TO IFR OR LOWER. UPDATES ARE LIKELY DURING
THE FIRST 6 HOURS OF THIS TAF ISSUANCE. OVERNIGHT WE COULD SEE A MVFR
DECK DEVELOP ACROSS THE TERMINALS AS LOW LEVEL MOISTURE IS VERY
AMPLE. DRIER AIR MOVES INTO THE AREA ON FRIDAY TO MIX OUT THE LOW
CLOUDS AND BRING A RETURN TO VFR CONDITIONS.

PREV DISCUSSION... /ISSUED 307 PM CDT THU APR 16 2015/

DISCUSSION...
RE-POSTING THE AFD SECTION CONCERNING THE CONVECTIVE POTENTIAL FOR
TODAY. LONG TERM SECTION BELOW.

WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS
WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND
ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD
COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST
ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED
AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE
OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND
IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY
QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME.
LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS
UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA.
RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY
MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW
MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL
MOISTURE SEEN IN REGIONAL OBSERVATIONS.

CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL
CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION
EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL
PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE
INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE
NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS
AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE
THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A
TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION
CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM
SHEAR.

ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION
CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A
MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT.

BRB

LONG TERM...
THE UPPER LOW WILL START TO MOVE TO THE EAST ON FRIDAY AND THIS
SHOULD LIMIT THE WESTWARD EXTENT OF PRECIPITATION CHANCES. HOWEVER
THERE WILL BE ENOUGH INSTABILITY AND DEEP LAYER SHEAR TO SUPPORT THE
RISK FOR STRONG TO A FEW SEVERE THUNDERSTORMS ESPECIALLY ACROSS THE
EASTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THE LOW CONTINUES ITS
TRACK AND SOME MODELS PLACE THE PANHANDLES WITH THE DRY SLOT OF THIS
SYSTEM WHILE OTHERS KEEP THE FAR EASTERN PANHANDLES WITH PRECIP
CHANCES. HAVE KEPT VERY LOW END POPS FOR THIS AREA BUT IF THIS DRY
SLOT TREND CONTINUES THEN WE COULD BE PRECIP FREE ON SATURDAY.

NORTHWEST FLOW DEVELOPS ACROSS THE PANHANDLES AND BRINGS OFF AND ON
PRECIP CHANCES FROM MONDAY NIGHT THROUGH MID WEEK. INSTABILITY LOOKS
TO BE LIMITED NEXT WEEK TO KEEP THE CHANCE FOR SEVERE WEATHER LOW.

FIRE WEATHER...
ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
TOMORROW ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS
PANHANDLES. THE POSSIBILITY OF PRECIPITATION ACROSS THIS AREA COULD
MITIGATE THESE FIRE WEATHER CONDITIONS AS FUELS COULD BECOME
UNSUPPORTIVE. WILL HOLD OFF ON ISSUING ANY FIRE WEATHER PRODUCTS DUE
TO THE UNCERTAINTY. NEITHER ELEVATED NOR CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED THROUGH SATURDAY.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

99/14
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
255 PM CDT THU APR 16 2015

OKZ001>003-TXZ001>020-170800-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
255 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST
COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME
SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE
AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE
POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND
EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY
HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR
SIZE AND WIND GUSTS AROUND 60 MPH.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES
SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER
DURING THIS TIME IS LOW.

ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE
WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING
WETTING RAINS TODAY AND TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF
THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS
THIS AFTERNOON AND ON FRIDAY.

In the hours before

Local storm report, Apr 16, 5:16 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          7 ENE GROOM             35.26N 101.00W
04/16/2015                   GRAY               TX   STORM CHASER

            BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA

&&

CORRECTED EVENT TIME

EVENT NUMBER AMA1500363

LG
Local storm report, Apr 16, 5:54 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TORNADO          5 S MIAMI               35.62N 100.64W
04/16/2015                   GRAY               TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1500364

LG
Local storm report, Apr 16, 6:04 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
604 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             5 SSE MIAMI             35.62N 100.59W
04/16/2015  M3.00 INCH       ROBERTS            TX   STORM CHASER

            HAIL AT LEAST 3 INCHES IN DIAMETER ON FM 1268.

&&

EVENT NUMBER AMA1500365

FENNER
Local storm report, Apr 16, 6:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TORNADO          9 N ALLISON             35.74N 100.10W
04/16/2015                   HEMPHILL           TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER AMA1500366

LG
Local storm report, Apr 16, 6:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             5 NW ALLISON            35.66N 100.16W
04/16/2015  M1.75 INCH       HEMPHILL           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1500367

LG
Local storm report, Apr 16, 6:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             KELLERVILLE             35.37N 100.50W
04/16/2015  M2.00 INCH       WHEELER            TX   STORM CHASER

&&

EVENT NUMBER AMA1500369

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:29 PM CDTSpecial Weather StatementAMADonley61 min
Apr 15, 7:54 PM CDTSevere Thunderstorm WarningAMALipscomb50 min
Apr 15, 8:08 PM CDTSpecial Weather StatementAMACollingsworth67 min
Apr 15, 8:11 PM CDTSpecial Weather StatementAMACarson79 min
Apr 15, 9:22 PM CDTSpecial Weather StatementAMARoberts53 min
Apr 15, 10:04 PM CDTSpecial Weather StatementAMAHemphill, Roberts56 min
Apr 15, 11:23 PM CDTSpecial Weather StatementAMAHansford, Lipscomb, Ochiltree52 min
Apr 16, 1:43 PM CDTSevere Thunderstorm WarningAMAHutchinson62 min
Apr 16, 1:49 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree56 min
Apr 16, 2:15 PM CDTSpecial Weather StatementAMARandall30 min
Apr 16, 2:17 PM CDTTornado WarningAMAHutchinson, Roberts28 min
Apr 16, 2:24 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson66 min
Apr 16, 2:32 PM CDTSevere Thunderstorm WarningAMAPotter, Randall58 min
Apr 16, 2:45 PM CDTTornado WarningAMARoberts30 min
Apr 16, 2:47 PM CDTSevere Thunderstorm WarningAMAOchiltree58 min
Apr 16, 3:03 PM CDTSevere Thunderstorm WarningAMACarson, Potter57 min
Apr 16, 3:04 PM CDTSpecial Weather StatementAMARandall26 min
Apr 16, 3:07 PM CDTSevere Thunderstorm WarningAMARoberts38 min
Apr 16, 3:12 PM CDTSevere Thunderstorm WarningAMAPotter, Randall30 min
Apr 16, 3:31 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson44 min
Apr 16, 3:35 PM CDTSpecial Weather StatementAMARandall25 min
Apr 16, 3:42 PM CDTSevere Thunderstorm WarningAMARoberts63 min
Apr 16, 3:47 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson28 min
Apr 16, 3:52 PM CDTTornado Warning Tornado observedAMACarson7 min
Apr 16, 3:59 PM CDTAreal Flood AdvisoryAMACarson, Gray, Hutchinson, Roberts4 hr
Apr 16, 4:12 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts63 min
Apr 16, 4:45 PM CDTSevere Thunderstorm WarningAMAGray, Roberts60 min
Apr 16, 4:48 PM CDTAreal Flood AdvisoryAMACarson, Gray, Roberts3 hr
Apr 16, 5:01 PM CDTTornado WarningAMAGray29 min
Apr 16, 5:13 PM CDTSevere Thunderstorm WarningAMAHemphill32 min
Apr 16, 5:16 PM CDTTornado WarningAMAGray, Roberts29 min
Apr 16, 5:25 PM CDTTornado Warning Tornado observedAMAHemphill35 min
Apr 16, 5:36 PM CDTAreal Flood AdvisoryAMAHemphill, Lipscomb5 hr
Apr 16, 5:39 PM CDTTornado WarningAMAGray, Wheeler51 min
Apr 16, 5:46 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts59 min
Apr 16, 5:59 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler61 min
Apr 16, 6:20 PM CDTTornado Warning Tornado observedAMAHemphill, Wheeler25 min
Apr 16, 6:30 PM CDTTornado WarningAMAGray, Wheeler45 min
Apr 16, 6:45 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb45 min
Apr 16, 6:58 PM CDTTornado WarningAMAWheeler37 min
Apr 16, 6:59 PM CDTAreal Flood AdvisoryAMAWheeler5 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.